Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Mcm 0.5% Eye Drops Questions

I wear spectacles with +2.5 and -1.5 power lenses. I also uses veldrop gel (sodium carboxymethyl cellulose 1%w/v) but I feel burning like in my eyes. I uses drop in about every four hours but when I don't use medicine I feel burning in my eyes. Please tell me cure so that I never feel burning in my eyes.

Dr.Vaibhev Mittal 90% (3825ratings)
Fellowship In Comprehensive Ophthalmology, DOMS
Ophthalmologist, Sangrur
I wear spectacles with +2.5 and -1.5 power lenses. I also uses veldrop gel (sodium carboxymethyl cellulose 1%w/v) but...
Hello this may be due to dryness you can 1. Blink a lot 2. Wash eyes with fresh water 3. Cold compresses 4. Use lubricating eye drop like veldrop gel frequently This is a provisional diagnosis. Consult your ophthalmologist for detailed examination.
3 people found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

My right eye is continuously twitching and vibrating since last one week. I have been applying a sodium carboxymethyl eye drop but it has no effect. What should I do?

Dr.Hetal Mehta 90% (63ratings)
Mbbs, MS - Ophthalmology
Ophthalmologist, Mumbai
My right eye is continuously twitching and vibrating since last one week. I have been applying a sodium carboxymethyl...
One of the causes of twitching is stress, eyestrain. But yes if it persists even beyond some more days then you will need further evaluation because one of the causes is neurological. There are temporary solutions to it.
3 people found this helpful
Submit FeedbackFeedback

My Doctor prescribed to buy OPTICOOL Eye Drops. Which contains Naphazoline + Phenylephrine + Menthol + Camphor. I have an Eye Drops of RECOOL PLUS. Which have the same composition. But in RECOOL PLUS there is one extra Composition is added. I.e Carboxymethylcellulose. So can I use the Recool Plus Eye Drops instead of Opticool Eye Drops.?

Dr.Sajeev Kumar 92% (39992ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
My Doctor prescribed to buy OPTICOOL Eye Drops.
Which contains Naphazoline + Phenylephrine + Menthol + Camphor.
I hav...
You can use Recool Plus Eye Drops instead of Opticool Eye Drops and the extra ingredient carboxymethyl cellulose is only an agent for keeping the eyes wet and not dry
Submit FeedbackFeedback

Hi I am using the herbal life cellulose tablet after a meal in two times a day. Since last one week but no change in my body I feel my body is heavy but weight is almost same. Is cellulose tablet has any side effect? And is it helpful to reduce weight.

Dt.Jennifer Dhuri 94% (32119ratings)
PGDD, RD, Bachelor of Home Science
Dietitian/Nutritionist, Mumbai
Hi I am using the herbal life cellulose tablet after a meal in two times a day. Since last one week but no change in ...
Hye. Thankyou for the query. No medicine or tablet will cause weight loss in isolation. Even if you lose weight it is muscle loss which shows as a loss on the scale. This weight comes back doubled once you are back to your routine. Bloating and heaviness could be due to cellulose. If your diet is fiber rich or you are not taking enough water etc it can cause bloating and constipation. Just adding cellulose cannot cause weight loss. Your diet and exercise is very crucial for healthy fat loss which lasts.
6 people found this helpful
Submit FeedbackFeedback

Dear doctor I have some hitching and pain in my right eye can I use ciprofloxacin eye ear drop.

Dr.Aditi Manudhane 94% (47ratings)
MBBS, MS - Ophthalmology, DNB (Ophthalmology), FICO (London), FAICO -Refractive Surgery
Ophthalmologist, Gurgaon
Dear doctor I have some hitching and pain in my right eye can I use ciprofloxacin eye ear drop.
Ciprofloxaci eye drop is an antibiotic eye drop and will not help control itching. Would advise you to use some anti allergic eye drops and lubricant. An davoid eye rubbing.
Submit FeedbackFeedback

I have had this for about few months now I visited the eye specialist and there is nothing wrong with my vision. He said it is due to excessive dry eyes and hyperpigmentation. Never has it before no one in my family has it either. Had psoriasis a few months ago it could be due to inflammation is what I'm thinking. So can you tell me what I can do for these spots in my eye now? There are not that big they are small one in each eye. I am currently only using veldrops three times a day for eyes.

Dr.Girish Dani 93% (13495ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
I have had this for about few months now I visited the eye specialist and there is nothing wrong with my vision. He s...
Most of medical challanges need doctor to listen to detailed medical history in form of questions and answers, examination of patient and sometimes reports so meet concerned doctor.- ophthalmic surgeon.
Submit FeedbackFeedback

I want to reduce my weight earlier suggest some medicine. I have already used herbal life nutrishake and cellulose tablets but by these tablet my body feels heavy than I leave these medicine plg suggest some medicine which is very helpful.

Dt.Kavita Agarwal 90% (1565ratings)
M.Sc - Dietitics / Nutrition, Diploma in Food & Nutrition & Diabetic Educator , B.Sc. - Home Science
Dietitian/Nutritionist, Bangalore
I want to reduce my weight earlier suggest some medicine. I have already used herbal life nutrishake and cellulose ta...
take luke warm water before and after meals. do brisk walk. take aloe vera juice with luke warm water early morning and after dinner.
1 person found this helpful
Submit FeedbackFeedback

Hi, im 48 years old get severe eye pain & headache I had consulted eye doctor six months back he only gave me drops pixelub drops I wear a glass of no +1.75 but now every day I feel tired in my eyes along with the headache wch has disturbed my day to day activities pls advice how can I get relieve & some home remedies or exercise.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopathy Doctor, Noida
Hi, im 48 years old get severe eye pain & headache I had consulted eye doctor six months back he only gave me drops p...
It can be because of many reason from simple reasons like not sleeping on time or sleeping too much, stress, have long hours of fasting, dehydration to causes like sinusitis, migraine, high blood pressure, tumor etc. Do this 1. Take adequate night sleep 2. Eat at regular intervals. As starvation/gas can trigger headache 3. Avoid things that can trigger headache. Common triggers include alcohol, caffeine or poor sleep. Inculcate good sleep practices like having a regular bedtime schedule and avoiding naps, caffeine and tv before bedtime. 4. Don't take stress- pursue an enjoyable activity or verbalising frustration to reduce stress and improve mental health. 5. Avoid foods that you know triggers your headache. 6. Hot packs and heating pads can relax tense muscles. Warm showers or baths may have a similar effect 7. Drink water. “dehydration can be a big cause of headaches,” for this homeopathic treatment is very effectivefor more details you can consult me.
Submit FeedbackFeedback

I have consulted an eye specialist he has changed my power from 0.25 to 0.5 cylindrical and spherical lenses and suggested an eye drop lubrex ds and lutivit cap but when I wake up I see hazy and I am still not comfortable with my eyes I find that my right eye do not open properly. What should I do.

Dr.Sajeev Kumar 92% (39992ratings)
C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
I have consulted an eye specialist he has changed my power from 0.25 to 0.5 cylindrical and spherical lenses and sugg...
There is no rationale in your feeling uncomfortable and is not due to the tablets which are vitamins for eyes.
1 person found this helpful
Submit FeedbackFeedback